U.S. doctors online nowAsk doctors free
IN
A member asked about a 45-year-old female:

Can baxin cause a lump in back of throat?

2 doctor answers4 doctors weighed in
Dr. Liesa Harte
Family Medicine 30 years experience
Biaxin (clarithromycin): Biaxin (clarithromycin) should not cause a lump at the back of your throat. See your doctor to find out what that lump is.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Patrick Kohlitz
Internal Medicine 12 years experience
No: but rarely patients may experience an allergic reaction which may present as throat swelling, wheezing or rash. See a doctor asap if you experience the above!
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

United Kingdom
A 38-year-old female asked:

What causes a lump feeling in your throat ?

1 doctor answer1 doctor weighed in
Dr. J Rodos
Dr. J Rodosanswered
63 years experience
Many possible causes: This is a symptom with many possible causes: 1. there is some anatomic/disease issue causing the sensation.an office procedure with a flexible scope will visualize it. 2. a cognition found with general anxiety [globus hystericus] 3. i had a patient with Barrett's esophagitis that also complained of a sensation of a lump in his throat.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.